# SDR AWXA200500763

- Difficulty date: June 10, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,102 hours, 28,419 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 112N700912
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, FOUND ELONGATED HOLE ON THE RT WING SIDE LOAD DRAG FITTING.  MAINTENANCE OVERSIZED THE HOLE IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) 19-5704-05175-ES3.  FABRICATED BUSHING WITH AN INTERNAL HOLE DIAMETER OF .375 IAW SERVICE BULLETIN 757-54-0035 R2, STEP 14.  INSTALLED SIDE LINK AND TENSION CLIP WITH SB 757-54-0035 R2 BOLTS IAW AWA ER 19-5704-05175-ES3.
